Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Large purple bruise on abdomen post periods. Laproscopy, hysteroscopy done. Causes for bruising?

last month 3 days after period I developed a large purple bruise lower left abdomen . this month again same color bruise but this time on right side.. It hurts! I dont think its ovulation so soon after period.. 3 months ago I had a laparocospy and hysterocopy very small endo and one blocked tube, I had never bruised before, what could it be.?
Asked On : Tue, 2 Oct 2012
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
The bruising can happen in many conditions such as bleeding disorders, allergies pancreatitis, trauma etc. You must consult a doctor who can take a detailed history, do some tests and find out the exact cause for the problem. It may also be related to your laparoscopy and endometriosis as it conincides with your periods. Best to have a check up with the doctor who can pinpoint the exact cause.
Answered: Wed, 7 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor